MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Catalog Number 9-ASD-020
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 20mm amplatzer septal occluder was selected for implant into an atrial septal defect using a 10f amplatzer trevisio intravascular delivery system.It was noted during procedure, that the occluder exhibited a bulbous deformation when being deployed inside the patient.It's noted that contact with intracardiac tissues did occur during deployment.The deformed occluder was retrieved from the patient prior to release from the delivery cable.There were no bends or kinks observed in the 10f amplatzer trevisio intravascular delivery system.The decision was made to replace the deformed 20mm amplatzer septal occluder with a 19mm amplatzer septal occluder to complete the procedure, using the same 10f amplatzer trevisio intravascular delivery system.There were no adverse patient effects reported.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device inspection could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.Based on the information received, the cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER SEPTAL OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21453223
Report Number2135147-2025-00932
Device Sequence Number7158440
Product Code MLV
UDI-Device Identifier00811806010175
UDI-Public(01)00811806010175(17)290430(10)10361002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9-ASD-020
Device Lot Number10361002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZER TREVISIO DS, 9-ATV10F45/80 (LOT:10371389)
Patient SexUnknown